# SDR FDEA201103211105

- Difficulty date: March 21, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 60,442 hours, 9,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: ADJ70983
- Condition: Cracked
- Location: Bs 919
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FD CARGO COMPARTMENT STA 919 X 40 CHANNEL ASSY FOUND HOLE PUNCTURED, DAMAGED.   LOWER FORWARD CARGO COMPARTMENT STA 919 X 40 CHANNEL ASSEMBLY REMOVED AND REPLACED AS PER AMM 20-50-02 REVISION 69.1. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 112.
